Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: This spontaneous report as received from a healthcare worker, via field employee, refers to a 10 year old male patient. The patient''s current conditions and medical history were not reported. On approximately 03-JUN-2015 (reported as 2.5 weeks ago), the patient was vaccinated with GARDASIL. Concomitant medications were not reported. Four days later, on approximately 07-JUN-2015, the patient found that he "had no feeling below his navel". The outcome of the event was unknown. The patient''s physician stated that the event was vaccine related, and hence related to GARDASIL use. There was no product quality complaint involved. Upon internal review, the event was considered serious due to possible disability. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166